×

zbMATH — the first resource for mathematics

Optimality conditions for optimistic bilevel programming problem using convexifactors. (English) Zbl 1262.90137
A bilevel mathematical programming problem is considered with a convex lower-level problem. New Karush-Kuhn-Tucker type necessary optimality conditions are established. The proof is based on the concept of convexification, and on an upper estimate of the Clark subdifferential of the value function.

MSC:
90C26 Nonconvex programming, global optimization
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bard, J.F.: Practical Bilevel Optimization: Algorithms and Applications. Kluwer Academic, Dordrecht (1998) · Zbl 0943.90078
[2] Dempe, S.: Foundations of Bilevel Programming. Kluwer Academic, Dordrecht (2002) · Zbl 1038.90097
[3] Bard, J.F.: Optimality conditions for the bilevel programming problem. Nav. Res. Logist. Q. 31, 13–26 (1984) · Zbl 0537.90087 · doi:10.1002/nav.3800310104
[4] Bard, J.F.: Some properties of the bilevel programming problem. J. Optim. Theory Appl. 68, 371–378 (1991) · Zbl 0696.90086 · doi:10.1007/BF00941574
[5] Dempe, S.: A necessary and sufficient optimality condition for bilevel programming problem. Optimization 25, 341–354 (1992) · Zbl 0817.90104 · doi:10.1080/02331939208843831
[6] Dempe, S.: First order necessary optimality conditions for general bilevel programming problems. J. Optim. Theory Appl. 95, 735–739 (1997) · Zbl 0903.90148 · doi:10.1023/A:1022646611097
[7] Outrata, J.V.: On necessary optimality conditions for Stackelberg problems. J. Optim. Theory Appl. 76, 306–320 (1993) · Zbl 0802.49007 · doi:10.1007/BF00939610
[8] Ye, J.J., Ye, X.Y.: Necessary optimality conditions for optimization problems with variational inequality constraints. Math. Oper. Res. 22, 977–997 (1997) · Zbl 1088.90042 · doi:10.1287/moor.22.4.977
[9] Ye, J.J., Zhu, D.L.: Optimality conditions for bilevel programming problems. Optimization 33, 9–27 (1995) · Zbl 0820.65032 · doi:10.1080/02331939508844060
[10] Yezza, A.: First order necessary optimality conditions for general bilevel programming problems. J. Optim. Theory Appl. 89, 189–219 (1996) · Zbl 0866.90119 · doi:10.1007/BF02192648
[11] Babahadda, H., Gadhi, N.: Necessary optimality conditions for bilevel optimization problems using convexificators. J. Glob. Optim. 34, 535–549 (2006) · Zbl 1090.49021 · doi:10.1007/s10898-005-1650-5
[12] Dempe, S., Dutta, J., Mordukhovich, B.S.: New necessary optimality conditions in optimistic bilevel programming. Optimization 56, 577–604 (2007) · Zbl 1172.90481 · doi:10.1080/02331930701617551
[13] Ye, J.J.: Nondifferentiable multiplier rules for optimization and bilevel optimization problems. SIAM J. Optim. 15, 252–274 (2004) · Zbl 1077.90077 · doi:10.1137/S1052623403424193
[14] Ye, J.J.: Constraint qualifications and KKT conditions for bilevel programming problems. Math. Oper. Res. 31, 811–824 (2006) · Zbl 1278.90437 · doi:10.1287/moor.1060.0219
[15] Li, X.F., Zhang, J.Z.: Necessary optimality conditions in terms of convexificators in Lipschitz optimization. J. Optim. Theory Appl. 131, 429–452 (2006) · Zbl 1143.90035 · doi:10.1007/s10957-006-9155-z
[16] Abadie, J.M.: On the Kuhn–Tucker theorem. In: Abadie, J. (ed.) Nonlinear Programming, pp. 21–36. Wiley, New York (1967) · Zbl 0183.22803
[17] Demyanov, V.F.: Convexification and concavification of positively homogeneous function by the same family of linear functions. Report 3.208,802 Universita di Pisa (1994)
[18] Demyanov, V.F., Jeyakumar, V.: Hunting for a smaller convex subdifferential. J. Glob. Optim. 10, 305–326 (1997) · Zbl 0872.90083 · doi:10.1023/A:1008246130864
[19] Jeyakumar, V., Luc, D.T.: Nonsmooth calculus, maximality and monotonicity of convexificators. J. Optim. Theory Appl. 101, 599–621 (1999) · Zbl 0956.90033 · doi:10.1023/A:1021790120780
[20] Dutta, J., Chandra, S.: Convexifactors, generalized convexity and optimality conditions. J. Optim. Theory Appl. 113, 41–65 (2002) · Zbl 1172.90500 · doi:10.1023/A:1014853129484
[21] Dutta, J., Chandra, S.: Convexifactors, generalized convexity and vector optimization. Optimization 53, 77–94 (2004) · Zbl 1079.90104 · doi:10.1080/02331930410001661505
[22] Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley Interscience, New York (1983) · Zbl 0582.49001
[23] Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, I: Basic Theory Grundlehren Series (Fundamental Principles of Mathematical Sciences), vol. 330. Springer, Berlin (2006)
[24] Mordukhovich, B.S., Nam, N.M.: Variational stability and marginal functions via generalized differentiation. Math. Oper. Res. 30, 800–816 (2005) · Zbl 1284.90083 · doi:10.1287/moor.1050.0147
[25] Mordukhovich, B.S., Nam, N.M., Yen, N.D.: Subgradients of marginal functions in parametric mathematical programming. Math. Program., Ser. B 116, 369–396 (2009) · Zbl 1177.90377 · doi:10.1007/s10107-007-0120-x
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.